# SDR IPXA2019010737574

- Difficulty date: December 27, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 54,973 hours, 18,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587673
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11 DAMAGE ON M/D CARGO FLOOR PANEL AT STA 412 - STA 533, LBL 55 - LBL 77, PNL NR 231DFF. FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NR B767-5320-9693-I.
